IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2012 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1942

Title: Теглови апроксимации с оператори от тип на Гудман–Шарма
Other Titles: Weighted Approximation by the Goodman–Sharma-Type Operators
Authors: Първанов, Първан
Keywords: Bernstein-Type Operator
Baskakov-Type Operator
Meyer–Konig and Zeller Operators
Direct Theorem
Strong Converse Theorem
K-Functional
Issue Date: 2012
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 41, No 1, (2012), 93p-100p
Abstract: Равномерната теглова апроксимация с модифицирани по Гудман–Шарма опера-тори от тип на Бернщайн, Баскаков и Майер–Кьоних–Целер е характеризирана за алгебрически тегла с ефект на краищата. Доказани са прави и обратни тео-реми от силен тип A в термините на подходящи K-функционали. *2000 Mathematics Subject Classification: 41A36, 41A10, 41A25, 41A27, 41A17.
Description: P. E. Parvanov - The uniform weighted approximation errors of the Goodman–Sharma operators are characterized for functions.
URI: http://hdl.handle.net/10525/1942
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2012

Files in This Item:

File Description SizeFormat
smb-vol41-num1-2012-93p-100p.pdf181.29 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License